Top
6
Doctor insights on: Symptoms Of An Undermedicated Thyroid

Share
Dr. Sewa Legha
13 Doctors shared insights

Thyroid (Definition)

The thyroid is an endocrine gland that sits in the lower part of the neck. It produces thyroid hormone - which ...Read more


2

2
What does it mean when your hyper thyroidism symptoms start to go away while on medication?

What does it mean when your hyper thyroidism symptoms start to go away while on medication?

Hyperthyroid: Hopefully, it means that the medication is controlling the overactive thyroid. Follow closely with your physician for blood tests to make sure that it doesn't go too far the other direction and you end up with an underactive thyroid. Read more

3

3
We have case, femal patien, age 60 years, the TSH less than 0.05 while T4 in normal range, and she has not any symptom of thyroidism, is it ok?

Subclinical hyperthy: A low TSH with a normal T4 and no symptoms is usually subclinical hyperthyroidism. She may have a multinodular goiter that is autonomously functioning, or very early graves disease. A T3 (liothyronine) level and free T4 level should be checked. There is a higher risk of developing atrial fibrillation despite the normal T4 level, but many endocrinologists would just follow her levels for progression. Read more

5

5
How does mdma affect hashimoto thyroidism?

How does mdma affect hashimoto thyroidism?

?: No established direct effect, but such deleterious drug isn't expected to be of any benefit in any condition, including psychiatric illness claimed by some to be of value, do yourself, or the person you're asking on his/her behalf, a favor, and get treated right in a detox program, good luck Read more

6

6
Done an sgpt test and it says on the result that mine is 66 (ref: 9.00-52 u/l (h). Do I need to worry? I am drinking ptu (propylthiouracil) for my thyroidism continuously

Done an sgpt test and it says on the result that mine is 66 (ref: 9.00-52 u/l (h). Do I need to worry? I am drinking ptu (propylthiouracil) for my thyroidism continuously

PTU (propylthiouracil) and liver: Drugs like ptu (propylthiouracil) and Methimazole can cause liver toxicity but hyperthyroidism can also cause elevation int the liver enzyme test you had done. If your still early in your treatment and your thyroid hormone levels (free t4) is still high it could be that. Hope this helps. Read more